# SDR AALA202110111367

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 5,776 hours, 2,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED FLOOR AISLE ESCAPE PATH LIGHTING AT SEAT 23D DETACHED. REINSTALLED PER AMM 25-22-00.
